×

Dependence over modules. (English) Zbl 0139.26101


PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] R. Baer: Abelian groups without elements of finite-order. Duke Math. J., 3 (1937), 68-122. · Zbl 0016.20303 · doi:10.1215/S0012-7094-37-00308-9
[2] V. Dlab: D-rang einer abelschen Gruppe. Čas. pro pěst. mat., 52 (1957), 314-334. · Zbl 0101.26403
[3] V. Dlab: On the dependence relation over abelian groups. Publ. Math. Debrecen, 9 (1962), 75-80. · Zbl 0135.05805
[4] F. Dlab: General algebraic dependence relations. Publ. Math. Debrecen, 9 (1962), 324-355. · Zbl 0119.01602
[5] V. Dlab: Algebraic dependence structures. CMUC 5, 4 (1964), 241 - 246. · Zbl 0134.25503
[6] V. Dlab: On the dependence relation over modules. CMUC 6, 1 (1965), 115-117. · Zbl 0127.01504
[7] F. Dlab: General algebraic dependence structures and some applications. to appear in Coll.. Math. · Zbl 0136.26302
[8] J. L. Dorroh: Concerning adjunctions to algebras. Bull. Amer. Math. Soc, 38 (1932), 85-88. · Zbl 0003.38701 · doi:10.1090/S0002-9904-1932-05333-2
[9] L. Fuchs: Ranks of modules. Ann. Univ. Sci. Budapest, Sect. Math., 6 (1963), 71 - 78. · Zbl 0122.28805
[10] C Hopkins: Rings with minimal condition for left ideals. Armais of Math. 40 (1939), 712 - 730. · Zbl 0022.10602 · doi:10.2307/1968951
[11] A. Kertész: On independent sets of elements in algebra. Acta Sci. Math. Szeged, 21 (I960),. 260-269. · Zbl 0163.26401
[12] T. Szele: Ein Analogen der Körpertheorie für abelsche Gruppen. J. reine u. angew. Math., 188 (1950), 167-192. · Zbl 0054.01003 · doi:10.1515/crll.1950.188.167
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.